# SDR TXHA20110818001

- Difficulty date: August 18, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- Aircraft time: 25,734 hours, 36,658 cycles
- Engine: Pwa PT6A67R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 3033808
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE LT ENGINE FLAMED OUT, PILOT ABORTED TAKEOFF NO FURTHER INCIDENT, RETURNED TO BLOCK.  INVESTIGATION BY MX FOUND THE LT FUEL PUMP SHAFT SHEARED.
